# SDR 364031

- Difficulty date: December 26, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 17,699 hours, 27,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NOTCH IN CARGO DOOR FRAME LOWER EDGE MID SPAN, REMOVED DAMAGED AREA AND INSTALLED AN INSERTION REPAIR WITH SPLIT DOUBLER ON UNDERSIDE TO SUPPORT THE RIB IAW SRM SKIN DAMAGE ( NON PRESSURIZED AREA).
